MathSciNet Relay Station
MathSciNet bibliographic data
MR2775326 93D20 (93B36 93C55 93D15)
Ye, Shuxia; Wang, Weiqun Stability analysis and stabilisation for a class of 2-D nonlinear discrete systems. Internat. J. Systems Sci. 42 (2011), no. 5, 839–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement